Open Access
Translator Disclaimer
2013 Convergence Theorems for Common Fixed Points of a Finite Family of Relatively Nonexpansive Mappings in Banach Spaces
Yuanheng Wang, Weifeng Xuan
Abstr. Appl. Anal. 2013(SI01): 1-7 (2013). DOI: 10.1155/2013/259470

Abstract

We establish some strong convergence theorems for a common fixed point of a finite family of relatively nonexpansive mappings by using a new hybrid iterative method in mathematical programming and the generalized projection method in a Banach space. Our results improve and extend the corresponding results by many others.

Citation

Download Citation

Yuanheng Wang. Weifeng Xuan. "Convergence Theorems for Common Fixed Points of a Finite Family of Relatively Nonexpansive Mappings in Banach Spaces." Abstr. Appl. Anal. 2013 (SI01) 1 - 7, 2013. https://doi.org/10.1155/2013/259470

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1343.47075
MathSciNet: MR3035357
Digital Object Identifier: 10.1155/2013/259470

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
7 PAGES


SHARE
Vol.2013 • No. SI01 • 2013
Back to Top